# SDR SWIA202056012

- Difficulty date: December 20, 2020
- Submitted: February 9, 2021
- Operation: Air carrier
- Aircraft: N708SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10156
- Aircraft time: 44,696 hours, 28,780 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH JACK FITTING SUPPORT " FWD JACKING FITTING"  BETWEEN FS265.00 AND FS280.00 IS CORRODED.  FLAGGED   (C-CHECK) RO 2/6/2021   REMOVED AND REPLACED LH INTERCOSTAL SUPPORT P/N CC670-32179-1 AT FS265-FS280 WITH NEW FASTENERS. REF: DWG CC670-32050 REV. NC, CRJ 700 SRM 51-42-06-001-001 (A01) AND CRJ 700 SRM 51-42-21-001-001 (A01). NO LEAK NOTED. COMPLIED WITH TASKCARD 51-900-1002-SKY, OPS CHECK GOOD.
